Van der Walt, Jan Harm2022-11-302022-11-302021-11Van der Walt, J.H. 2021, 'Category measures, the dual of C(K)δ and hyper-stonean spaces', Proceedings of the American Mathematical Society, vol. 149, no. 11, pp. 4841–4852, https://doi.org/10.1090/proc/15590.0002-9939 (print)1088-6826 (online)10.1090/proc/15590https://repository.up.ac.za/handle/2263/88554Please read abstract in the article.en© 2021 American Mathematical SocietyHyper-Stonean spacesCategory measuresBanach latticesContinuous functionsCategory measures, the dual of C(K)δ and hyper-stonean spacesPreprint Article